Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symptoms coming off zoloft Kwind

Posted by LyndaK on October 26, 2001, at 23:08:47

In reply to Re: withdrawal symptoms coming off zoloft, posted by Kwind on October 24, 2001, at 9:28:57

Hi Kwind,

I haven't reviewed the whole thread here, just read your message. I've been off and on Zoloft for over 5 years now (tried other AD's here and there). For the most part I agree with what you've said. These pills are not a "cure" much as the insurance companies would like them to be. But I'm not sure I would've done as well in my therapy sessions (or stayed semi-functional in my life) if I hadn't had the meds on-board. I think meds, a good therapist, and the determination to accept-understand-and make changes is the best combination for recovery.

Best wishes in your search for what works for you.
Lynda


> Well,I started weaning myself from Zoloft about 2 weeks ago. I have been feeling horrible. But, that is not reason I am writing.I first came here to find out the exact symtoms to comming off the zoloft, to see if the ones I was having were normal.Because, like everyone else, I am getting no info from my doctor.I had no plan to respond. But, I have to say that I strongly suggest not getting on these happy pills to begin with.(I know,from experience easier said than done.) I have been on them for 2 years.And in those 2 years, I've realized that these pills have NOT helped me at all, only covered up the problems, So, really I suggest getting some other kind of help before even starting these mind alltering DRUGS. I relize that there are people who think these pills help them,I'm guilty of this same feeling,but they don't I still have the same problems,that I had two years ago. I just know now that A pill is not going to take them away.I hope that I'm not offending anyone because, I am not trying to. I just really want people to see this medication for what it is . A temporary solution!!!! I guess unless,you plan to take it forever. I also, know other people who have taken this same medication and had the exact problems actually,worse than mine own experience. The only problem I see now is finding a alternative to taking medication. I really have no plans,But,I do know that I will NEVER take Zolft or any other like it no matter what this crazy life sends my way.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LyndaK thread:5582
URL: http://www.dr-bob.org/babble/20011025/msgs/82419.html